Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Polynomial approximations for elliptic functions


Author: E. T. Bell
Journal: Trans. Amer. Math. Soc. 44 (1938), 47-57
MSC: Primary 41A05; Secondary 33E05
DOI: https://doi.org/10.1090/S0002-9947-1938-1501961-7
MathSciNet review: 1501961
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A05, 33E05

Retrieve articles in all journals with MSC: 41A05, 33E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501961-7
Article copyright: © Copyright 1938 American Mathematical Society